# SDR VNAA0504007

- Difficulty date: April 22, 2005
- Submitted: April 29, 2005
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 1,712 hours, 1,723 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Lightning Strike
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING CREW REPORTED THAT ACRFT HAD TAKEN A LIGHTNING STRIKE.  MX PERFORMED AN ENROUTE LIGHTNING STRIKE INSP IAW CRJ 200 AMM.  ENTRY POINT FOUND ON LT AOA TRANSDUCER VANE, & EXIT POINT LOCATED AT RT LOWER WING TIP.  NO OTHER DAMAGE NOTED.  ACRFT RELEASED FOR SERVICE & SCHEDULED FOR A DETAILED LIGHTNING STRIKE INSP AFTER LAST FLT.  PSA MX PERFORMED DETAILED LIGHTNING STRIKE INSP IAW CRJ 200 AMM.
